Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Can shortness of breath be a side effect of pain reliever ?

Hello, I purchased a product called Hurt No More which is an all natural spray on pain reliever. I used it three times every other day by spraying it on my legs prior to going for my run. On the third day my run was much harder and it was difficult to maintain a steady breathing pattern. All was well until the next morning at 4am when I woke up with extreme pain in my arm, neck, back and difficulty breathing. It wasn t chest pain , it felt like my lungs were about to explode. It hurt when I breathed...almost as if I had been swimming non stop. It hurt to talk, hurt to breath, I was cold and this went on for about 48 hours. I am wondering if this product may have been the result of my sudden illness. I am very healthy and run regularly every other day. This is the only new product that I jave incorporated into my system and I m curious as to whether it may have been related. I do not want to use the product again if it is a possibility. I am fine now. It s a fairly new product and I am unable to locate any side effect information on it.
Asked On : Sat, 21 May 2011
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is possibility that you might be hypersensitive to this product. Please stop using this.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor